Doctor insights on:
Motrin Stomach Bleeding
A long tube runs from the mouth to the anus. It includes, in order, the mouth, throat, esophagus, stomach, small intestine (duodenum, jejunum, ileus), caecum, the ascending, transverse, descending, and sigmoid colon (or large intestine) and the rectum. The space inside that tube , the lumen, is considered to be outside of the body. When we bleed into that space ...Read more
OMG, Yes!: There are many causes of acid-related +/- stomach upset problems including: food, pregnancy, smoking, NSAIDs, alcohol, stress, possible bacterial infection. dysmotility. If any of these may contribute to your stomach upset, then consider diet change, curtail alcohol, quit smoking, cut out the NSAID's (e.g. Advil, ibuprofen), rule out H. Pylori infection, trial acid blockers & seek medical eval. ...Read more
Is it possible to get stomach bleeding from taking 2 Excedrin caplets? No history of ulcers or stomach bleedinf. Usually only take tylenol (acetaminophen).
Possible, not likely: Any nonsteroidal antiinflammatory drug (nsaid), including aspirin, ibuprofen, naproxyn, can cause (usually painless) gastrointestinal ulceration or bleeding. It usually takes more than a single dose of 2 Aspirin (excedrin). Infection with h pylori bacteria can cause ulcers; the 2 together more likely to cause problems. ...Read moreSee 1 more doctor answer
Backache, extreme stomach cramps during period, big clots of blood, is this normal? No ib propheen or Tylenol (acetaminophen) will kill pain. Diarreah too?
Birth control: If you are having diarrhea then this may be contributing to your stomach cramps and back pain. A primary care doctor can help you if over the counter diarrhea medication is not helping. Painful, heavy periods can be treated by a variety of birth control options. Consider seeing an Obgyn to help make this better. ...Read more
Yellow stool stomach cramps and gas pain upper GI scope done I have ulcers and gastritis. No fever no nausea always hungry take protonix (pantoprazole) and carafate?
GI care: It seams that you are being evaluated for these conditions. How long on Protonix (pantoprazole) and carafate and how much benefit? Are some of your symptoms newer since on this regimen? Bloating and yellow stool may be suggestive of a need for eval of liver, your blood work would better tell this story. Follow up with your gastroenterologist. ...Read more
Prevacid (lansoprazole): Prevacid (lansoprazole) is usually a well-tolerated medicine. However, any medicine can cause side effects in some people. If you suspect the side effects are due to Prevacid (lansoprazole), your options are either to switch medicines or to stop it temporarily, to see if the side effects go away, then restart it in a few weeks and observe if the symptoms recur. Good luck. ...Read more
Pain in stomach. Taking advil (ibuprofen) and penicillin for strep.why is my stomach throbbing like hunger pain and cramping.
Common, serious...: The most likely cause of GI pain and GI bleeding are medications that irritate stomach lining causing gastritis, ulcer disease, severe reflux, esophagitis. Most common are aspirin, meds related (nsaid's--ibuprofen, naproxen)--anti-inflammatory drugs. If note reddish stool, or stools turns dark or black, or GI pain occurs, call your physician, who will tell you if you should come to office or er. ...Read more
You need: To see a doctor for blood work asap..Please follow up with me ...Read more
Might v pain: but probably won't fix problem.Get a more detailed answer ›
On micronor (norethindrone).Naussea and upset stomach with 2 loose bowels 1 hr prior topill.Then continued to have stomach discomfort & naussea but no vomiting or bowels after pill for rest of night.Was pill absorbed?
With food: Take with food.Get a more detailed answer ›
Dx severe GERD. Got high dose NSAIDS 2days ago, joint fracture. Now have bad chest\abd pain, nausea, hiccups, reflux. Antacids no help. GI bleed?
Bloody stool/vomit?: Do you have nausea/vomiting/Bloody vomit/black vomit/bloody stool/black stool? If you do, you definitely have a GI bleed. If you don't...??? you probably have gastric irritation from the high dose NSAIDS. You may need something stronger than Antacids...like Prilosec, Nexium, (esomeprazole) Prevacid.... See you doctor for help and treatment ...Read more
If i'm on Zoloft and wellbutrin (bupropion) and I take motrin (an nsaid) will I get stomach bleeding?
Possibly: Although zoloft an wellbutrin (bupropion) do not increase one's risk for a stomach bleed, Motrin can definitely increase your risk for bleeding (so can alcohol.). See your doctor if you notice abdominal pain, black or bloody stool, or any lightheadedness or dizziness. ...Read moreSee 1 more doctor answer
Gastritis or ulcer: Gastric bleeding can be caused by a number of conditions and is very serious. The bleeding may be manifested by vomiting blood or by having black tarry stools or bloody diarrhea. The most common causes are gastritis, peptic ulcer disease, gastric or esophageal varices or a tear at the ge junction caused from vomiting. It should be promptly evaluated by UGI endoscopy. ...Read moreSee 1 more doctor answer
Several possibilitie: Commonly stomach bleeding can come from ulcers, drugs that are abrasive to the lining of the stomach, excessive alcohol consumption or cancerous or non cancerous tumors. It's very important to have any symptoms of bleeding from the stomach to your physician right away. ...Read more
Iatrogenic gastritis: Medications such as asa or ibuprofin are probably the commonest causes, but many others have been implicated. Then there are the peptic ulcer problems and h. Pylori-associated conditions. In drinkers, you have to consider bleeding varices in the stomach and/or esophagus. ...Read more
Darkened stool: Medication, alcohol, infection, stress, certain food can all cause irritation of the stomach lining. If the bleeding is minor/slow - you may not have much symptoms at all. Patients with ulcers frequently report sharp and severe upper abdominal pain and dark stool (can be bright red if bleeding significantly). Stool check, contrast radiography, or endoscopic exam are helpful for diagnosis. ...Read moreSee 1 more doctor answer
In the instructions of the medicine it said that it can cause stomach bleeding when there is overdose. Should i still take?
Alternatives: Assuming that you have been already evaluated and treated for bleeding, then you want to take medications that don't irritate the GI tract. Commonly all the nsaids can cause irritation and potential bleeds. Tylenol (acetaminophen) products might be better tolerated. Many prescriptions meds can be taken safely and often times in conjunction with meds for your belly, to help protect it. Talk to your doc re: options. ...Read moreSee 2 more doctor answers
I am taking effient and it says one of the side affects is stomach bleeding. How can I tell if I have stomach bleeding?
I smoked in the last two days, I've taken two doses of 75mg diclofenac. I don't plan on smoking anymore, should I be worried about stomach bleeding?
What is the likely hood of having gi/ stomach bleeding issues from using 30ml of ketoralac im maybe once a month for migraines?
Yes; depends on caus: A stomach ulcer can cause bleeding, especially if the stomach acid eats a hole near to any of the myriad of arteries & veins in the stomach. To determine whether or not an ulcer will heal, u have to know the cause, ur overall health, & any treatments that u've tried - so it is not an easy Q to answer. TTYD or use HealthTap Prime for more info. Mainstay of treatment is an acid-blocking medicine PPI ...Read more
Black is blood.: Blood from an upper GI source, such as gastritis or an ulcer, would make the stool literally look black, like tar more than chocolate. This could simply be a effect of diet - perhaps something you ate yesterday or the day before. If the stool is truly black, or becomes black, that could very well be blood. ...Read more
What pain medicine will work for chronic pain all over but won't cause stomach bleeding and worsening of my liver?
Not sure: Every medication has risk of side effects, depending on your condition. If you have pain all over, it would be good to know what you are dealing with. In any case, you might consider trying a mind-body therapy, such as hypnotherapy, to decrease overall pain. ...Read moreSee 3 more doctor answers
For instructions of medicine it said that it can cause stomach bleeding when there is overdose, i might have over dosed, should I go see a doctor?
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor live online for free
- Does motrin cause bleeding?
- Motrin and stomach pain
- How to counteract stomach upset from motrin?
- Ask a doctor a question free online
- How much motrin can you take to help with menstrual bleeding?
- Stomach pain and light bleeding
- Advil stomach bleeding
- Internal bleeding stomach ulcer
- Talk to a gastroenterologist online